# SDR USAA2011081600049

- Difficulty date: August 13, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 6,280 hours, 2,349 cycles
- System (JASC): 2565 · Escape Slide
- Part: Decoder
- Part number: Z043H000351A
- Part serial: 043H00013339
- Condition: Defective
- Location: Zone 200
- Part time: 6,302 hours, 2,356 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR 4L SLIDE CAUTION LIGHT ILLUMINATED IN FLIGHT DUE TO LOW SLIDE BOTTLE PRESSURE.  MAINTENANCE REMOVED AND REPLACED DECODER / ENCODER UNIT 300RH8 IAW AIRBUS MAINTENANCE MANUAL 23-73-47-000-001 AND 23-73-47-400-001.
